RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 6, Pages 697–705 (Mi mz6790)  

This article is cited in 2 scientific papers (total in 2 papers)

The summation of orthogonal series by linear methods

V. A. Bolgov

Moscow Institute of Forestry Engineering

Abstract: A class of linear methods is distinguished which possesses the property: each method sums almost everywhere any orthogonal series in $L_2$ if and only if a subsequence of partial sums whose indices satisfy a certain condition and do not depend on the series converges almost everywhere. Questions are considered on the exact Weyl multiplier and strong summability.

Full text: PDF file (543 kB)

English version:
Mathematical Notes, 1968, 4:6, 907–912

Bibliographic databases:

UDC: 517.5
Received: 30.10.1967

Citation: V. A. Bolgov, “The summation of orthogonal series by linear methods”, Mat. Zametki, 4:6 (1968), 697–705; Math. Notes, 4:6 (1968), 907–912

Citation in format AMSBIB
\Bibitem{Bol68}
\by V.~A.~Bolgov
\paper The summation of orthogonal series by linear methods
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 6
\pages 697--705
\mathnet{http://mi.mathnet.ru/mz6790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=243267}
\zmath{https://zbmath.org/?q=an:0174.36101}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 6
\pages 907--912
\crossref{https://doi.org/10.1007/BF01110827}


Linking options:
  • http://mi.mathnet.ru/eng/mz6790
  • http://mi.mathnet.ru/eng/mz/v4/i6/p697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Bolgov, A. V. Efimov, “On the rate of summability of orthogonal series”, Math. USSR-Izv., 5:6 (1971), 1399–1417  mathnet  crossref  mathscinet  zmath
    2. O. A. Ziza, “On Weyl factors for the summability almost everywhere of orthogonal series by $(\varphi,\lambda)$-methods”, Russian Math. Surveys, 38:6 (1983), 139–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020